# SDR UHLA2012102300388

- Difficulty date: October 23, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 17,758 hours, 11,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Chafed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - L1 DOOR TOP AFT RADIUS OF DOOR APPROX 5 1/2" LONG IS CHAFING AGAINST DOOR CUTOUT AND HAS SEVERE METAL LOSS.  REMOVED AND REPLACED L1 DOOR TOP AFT SEAL RETAINER IAW EMB 170 SRM 51-40-02, 51-43-01, AND 51-41-01.
